Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 540, NWS Tulsa, OK

October 17, 2011Haskell County, Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2011, 8:37 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2011, 8:37 PM CDT (01:37 UTC)
Expired
Oct 17, 2011, 9:15 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-528 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WUUS54 KTSA 180137
SVRTSA
OKC061-077-121-180215-
/O.NEW.KTSA.SV.W.0540.111018T0137Z-111018T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT MON OCT 17 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES WEST OF QUINTON TO 3 MILES NORTHEAST OF
  HARTSHORNE TO 7 MILES SOUTHWEST OF HARTSHORNE...MOVING EAST AT 40
  MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGGINS...ROBBERS CAVE STATE PARK...QUINTON...WILBURTON...DAMON...
  KINTA...LEQUIRE...RED OAK AND BENGAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3470 9568 3517 9550 3524 9501 3498 9497
      3486 9504 3485 9506 3482 9506 3479 9508
TIME...MOT...LOC 0137Z 257DEG 35KT 3508 9553 3489 9549
          3477 9559

$$
3 follow-up statements
901 
WWUS54 KTSA 180154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT MON OCT 17 2011

OKC061-077-121-180215-
/O.CON.KTSA.SV.W.0540.000000T0000Z-111018T0215Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
854 PM CDT MON OCT 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
LATIMER...NORTHEASTERN PITTSBURG AND SOUTHERN HASKELL COUNTIES...

AT 851 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEWISVILLE TO DAMON TO HIGGINS...MOVING EAST AT 40
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LEWISVILLE...PANOLA...KINTA...RED OAK...LEQUIRE AND BENGAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3473 9551 3509 9550 3518 9500 3498 9497
      3486 9504 3485 9506 3482 9506 3479 9508
TIME...MOT...LOC 0154Z 257DEG 35KT 3508 9532 3489 9528
          3477 9538

$$
858 
WWUS54 KTSA 180204
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON OCT 17 2011

OKC121-180214-
/O.CAN.KTSA.SV.W.0540.000000T0000Z-111018T0215Z/
PITTSBURG OK-
904 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST OF THE AREA THEREFORE THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 3512 9535 3518 9500 3498 9497 3486 9504
      3485 9506 3482 9506 3479 9508 3475 9539
TIME...MOT...LOC 0204Z 257DEG 35KT 3510 9520 3491 9516
          3479 9526

$$

OKC061-077-180215-
/O.CON.KTSA.SV.W.0540.000000T0000Z-111018T0215Z/
HASKELL OK-LATIMER OK-
904 PM CDT MON OCT 17 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
LATIMER AND SOUTHERN HASKELL COUNTIES...

AT 900 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINTA TO PANOLA TO DAMON...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED OAK...
LEQUIRE AND BENGAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3512 9535 3518 9500 3498 9497 3486 9504
      3485 9506 3482 9506 3479 9508 3475 9539
TIME...MOT...LOC 0204Z 257DEG 35KT 3510 9520 3491 9516
          3479 9526

$$
847 
WWUS54 KTSA 180215
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT MON OCT 17 2011

OKC061-077-180225-
/O.EXP.KTSA.SV.W.0540.000000T0000Z-111018T0215Z/
HASKELL OK-LATIMER OK-
915 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND SOUTHERN HASKELL
COUNTIES EXPIRED AT 915 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

LAT...LON 3512 9535 3518 9500 3498 9497 3486 9504
      3485 9506 3482 9506 3479 9508 3475 9539
TIME...MOT...LOC 0215Z 257DEG 35KT 3512 9507 3493 9503
          3481 9513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:28 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 17, 6:28 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT MON OCT 17 2011

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF
SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z.
SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND
THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE
MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE
COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS
WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/

DISCUSSION...
COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON...
NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE
POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE
ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5
DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON
ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE
REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY
IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB
ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND
THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY
DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT.

COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS
SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A
FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST
ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY
SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS
SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A
FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH
LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE
EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY
WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  65  39  61 /  80   0   0   0
FSM   52  65  39  60 / 100  20   0   0
MLC   47  65  39  64 /  80  10   0   0
BVO   42  65  36  60 /  70   0   0   0
FYV   45  59  34  53 / 100  20   0   0
BYV   44  59  35  53 / 100  30   0   0
MKO   42  64  38  61 /  90  10   0   0
MIO   42  64  35  56 /  90  10   0   0
F10   44  65  40  62 /  80  10   0   0
HHW   50  67  41  66 /  70  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Oct 17, 5:29 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON OCT 17 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
529 PM CDT MON OCT 17 2011

...STRONG COLD FRONT MOVING THROUGH THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT HAS BEGUN TO PUSH SOUTHEAST ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL
BECOME POSSIBLE THIS EVENING AND OVERNIGHT AS THE BOUNDARY
INTERACTS WITH LIMITED INSTABILITY AHEAD OF IT. SOME OF THE
THUNDERSTORM ACTIVITY WILL HAVE A LIMITED POTENTIAL TO BECOME
STRONG TO SEVERE ALONG AND AHEAD OF THE BOUNDARY...WITH HAIL AND
STRONG WINDS BEING THE MAIN THREATS. THIS LIMITED POTENTIAL SHOULD
DECREASE THROUGH THE LATE EVENING HOURS...WITH RAIN SHOWERS
REMAINING BEHIND THE COLD FRONT. AREAS RECEIVING WIDESPREAD
PRECIPITATION WILL HAVE A LIMITED RISK OF HEAVY RAIN WITH THE
POTENTIAL OF A FLASH FLOOD RISK. ALSO BEHIND THE COLD
FRONT...GUSTY NORTHERLY WINDS OF UP AROUND 30 MPH WILL BE CAPABLE
THROUGH THE OVERNIGHT HOURS.

BREEZY SOUTHERLY WINDS AHEAD OF THE COLD FRONT AND WARM AFTERNOON
TEMPERATURES HAVE CREATED LIMITED FIRE WEATHER DANGERS ACROSS
PORTIONS OF EASTERN OKLAHOMA. THESE CONDITIONS ARE EXPECTED TO
DECREASE THIS EVENING AND OVERNIGHT AS RELATIVE HUMIDITY VALUES
RECOVER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO
CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS
ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE
WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE
REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 17, 6:59 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON OCT 17 2011

ARZ001-OKZ063-180045-
BENTON AR-DELAWARE OK-
659 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEACH...MOVING
EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
JAY...COLCORD...WEST SILOAM SPRINGS...SILOAM SPRINGS...MAYSVILLE...
GENTRY...DECATUR...SPRINGTOWN AND GRAVETTE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9461 3650 9436 3617 9440 3616 9501
      3636 9500 3655 9461
TIME...MOT...LOC 0000Z 248DEG 30KT 3623 9485
Special weather statement, Oct 17, 7:19 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT MON OCT 17 2011

OKZ054-060-064-180100-
CREEK OK-OSAGE OK-TULSA OK-
719 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHEASTERN OSAGE AND WESTERN TULSA

AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
SHAMROCK...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MANNFORD...KELLYVILLE...KEYSTONE STATE PARK...SAPULPA...KIEFER AND
SAND SPRINGS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3623 9604 3591 9603 3580 9660 3587 9663
      3607 9662
TIME...MOT...LOC 0019Z 252DEG 29KT 3591 9653
Special weather statement, Oct 17, 7:43 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT MON OCT 17 2011

ARZ001-010-OKZ063-069-180130-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
743 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 743 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF BELLA VISTA TO SPRINGTOWN TO 4
MILES SOUTH OF NATURAL FALLS STATE PARK...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...BELLA
VISTA...WATTS...HIGHFILL...BENTONVILLE...PEA RIDGE...CAVE SPRINGS...
ROGERS...GARFIELD...GATEWAY...FARMINGTON...LOWELL...TONTITOWN...
FAYETTEVILLE AND SPRINGDALE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9415 3605 9480 3629 9463 3651 9453
      3650 9387 3647 9387
TIME...MOT...LOC 0043Z 258DEG 32KT 3647 9422 3628 9437
          3613 9460
Local storm report, Oct 17, 7:50 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             BRISTOW                 35.83N 96.39W
10/17/2011  E0.75 INCH       CREEK              OK   CO-OP OBSERVER

&&

PBS
Local storm report, Oct 17, 8:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             1 SW SKIATOOK           36.36N 96.01W
10/17/2011  E0.75 INCH       OSAGE              OK   BROADCAST MEDIA

            HAIL LASTED FOR SIX MINUTES, BEGINNING ON THE HOUR

&&

PBS
Special weather statement, Oct 17, 8:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT MON OCT 17 2011

ARZ001-002-010-011-180230-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
825 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELM SPRINGS...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOWELL...
SPRINGDALE...WAR EAGLE...HOBBS STATE PARK...HINDSVILLE...CLIFTY...
WITHROW SPRINGS STATE PARK AND FORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9362 3610 9363 3614 9430 3632 9430
TIME...MOT...LOC 0125Z 270DEG 26KT 3623 9418

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee64 min
Oct 17, 7:19 PM CDTSpecial Weather StatementTSACreek41 min
Oct 17, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg59 min
Oct 17, 7:53 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Oct 17, 8:51 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa39 min
Oct 17, 9:01 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha59 min
Oct 17, 9:17 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore28 min
Oct 17, 9:44 PM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha46 min
Oct 17, 10:31 PM CDTSpecial Weather StatementTSALeFlore44 min
Oct 18, 12:45 AM CDTSpecial Weather StatementTSALatimer30 min
Oct 18, 4:10 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.